Hail, El Paso
- When
- July 12, 12:23 PM MST to 12:28 PM MST
- Where
- El Paso County, 6.15 mi NNE of Colorado Spgs
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 38.910, -104.770
and severe winds across portions of the southeast plains. In addition, a brief tornado occurred over south-central El Paso County.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PUB wrote it up.
Severe thunderstorms produced hail up to the size of ping pong balls...and severe winds across portions of the southeast plains. In addition, a brief tornado occurred over south-central El Paso County. Widespread flash flooding occurred across portions of Otero and Bent Counties, and the Purgatoire and Arkansas Rivers were in flood for a time.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before the first event at Jul 12, 10:33 AM MST, 1 hour 50 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1133 AM MDT SAT JUL 12 2014 .UPDATE... ISSUED AT 1026 AM MDT SAT JUL 12 2014 ISSUED FLASH FLOOD WATCH FOR THE EASTERN MOUNTAINS AND INTERSTATE 25 CORRIDOR. VERY MOIST ATMOSPHERE OVER THE REGION WITH PRECIPITABLE WATERS WELL OVER AN INCH OVER THE PLAINS AND INTERSTATE 25 CORRIDOR. CONVECTION SHOULD START BY EARLY AFTERNOON OVER EL PASO AND TELLER COUNTIES AS THE COLD FRONT MOVES SOUTHWARD INTO INTO HE REGION. OF COURSE...HAVE CONCERNS FOR THE WALDO CANYON BURN SCAR...BUT OTHER AREAS COULD GET FLOOD RAINS AS WELL. AS THE FRONT MOVES SOUTHWARD...STORMS WILL DEVELOP FURTHER SOUTH ALONG THE EASTERN MOUNTAINS AND INTERSTATE 25 CORRIDOR. HIGH RESOLUTION MODELS SUGGEST THE HEAVIER RAIN WILL PROPAGATE TO THE EAST DURING THE EVENING...BUT BUFKIT SOUNDING CONTINUE TO SHOW SOME NORTHEAST FLOW INTO THE EASTERN MOUNTAINS. HAVE CONCERNS THAT SOME HEAVIER RAIN COULD LINGER OVER THE EASTERN MOUNTAINS DURING THE EVENING. IF BATCH OF HEAVIER RAIN DEVELOPS OVER THE EASTERN PLAINS DURING THE EVENING...IT WILL BE WELCOMED RAIN FOR THE AREAS UNDER SEVERE TO EXTREME DROUGHT. GIVEN THE DROUGHT CONDITIONS AND DIFFICULTY IN PINPOINTING A SPECIFIC LOCATION FOR HEAVIER RAIN...WILL NOT ISSUE A WATCH AT THIS TIME. --PGW-- && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 441 AM MDT SAT JUL 12 2014 A SHORTWAVE TROF PASSING TO THE NORTH OF THE AREA TODAY WL SEND A FRONT INTO NE CO...WHICH IS THEN EXPECTED TO MAKE ITS WAY INTO SERN CO LATE THIS AFTERNOON AND EVENING. CURRENTLY THIS EARLY MORNING THERE ARE SOME LIGHT ECHOES OVER THE CONTDVD...SO WL HAVE SOME ISOLD POPS IN THAT AREA FOR THE EARLY MORNING HOURS. HI RES FORECAST MODELS THEN SHOW CONVECTION DEVELOPING OVR THE MTNS IN THE LATE MORNING HRS. THE PCPN THEN SPREADS OVR THE SAN LUIS VALLEY AND I-25 CORRIDOR IN THE EARLY AFTERNOON...AND THEN OVR THE SOUTHEAST PLAINS LATE IN THE AFTERNOON AND IN THE EVENING HOURS. THE WRF AND RAP SHOW EL PASO COUNTY...ESPECIALLY NRN AND WRN PORTIONS POTENTIALLY GETTING HIT WITH HEAVY RAIN IN THE LATE AFTERNOON AND EARLY EVENING HOURS WITH LOW TO MID LEVEL NORTHEAST WINDS. WITH THE FLOW ALOFT EXPECTED TO ONLY BE AROUND 5 KTS...THAT WOULD LEAD TO SLOW MOVING STORMS AND THE THREAT OF HEAVY RAIN. AREA BURN SCARS WL BE A CONCERN IF HEAVY RAIN DEVELOPS...AS WELL AS PORTIONS OF ERN EL PASO COUNTY THAT RECEIVED HEAVY RAIN LAST EVENING. IN THE EARLY EVENING HOURS AS THE FRONT MOVES SOUTH TO THE RATON MESA AREA...THE HEAVY RAIN POTENTIAL MAY SHIFT TO THAT AREA FOR THE REST OF THE EVENING. THE WRF THEN DECREASES OR END MOST OF THE PCPN AFTER 06Z. HOWEVER...THE 06Z RUN OF THE NAM12 HAS COME IN WITH HEAVY RAIN POTENTIAL THRU THE NIGHT OVR THE WET AND SANGRE DE CRISTO MTNS AND THE ADJACENT LOWER ELEVATIONS. THE NAM IS SHOWING AROUND 2.5 INCHES OF PCPN OVR THE WET MTNS IN THE PERIOD FROM 00Z-12Z SUN...WITH ABOUT 1-1.5 INCHES OVR SW PUEBLO...HUERFANO AND WRN LAS ANIMAS COUNTIES...WITH MID LEVEL EASTERLY FLOW AROUND 15 KTS. THE GFS ALSO PEGS THE SANGRES AND WET AS AN AREA THAT COULD SEE SOME HEAVIER RAIN OVERNIGHT...HOWEVER ITS AMOUNTS ARE MUCH LESS WHEN COMPARED TO THE NAM. SINCE THE HRRR AND RAP DO NOT GO OUT THROUGH THE NIGHT PERIOD YET...WILL JUST GO WITH SOME SCT POPS OVERNIGHT OVER THE SANGRES AND WETS AND NEARBY LOWER ELEVATIONS AND LET THE NEXT SHIFT EVALUATE THE HI RES MODEL DATA AS IT COMES IN FOR THE OVERNIGHT HOURS...ALONG WITH THE NEXT RUN OF THE NAM. .LONG TERM...(SUNDAY THROUGH FRIDAY) ISSUED AT 441 AM MDT SAT JUL 12 2014 ...COOL AND WET WEATHER EXPECTED INTO THE MIDDLE OF WORK WEEK... SUNDAY-SUNDAY NIGHT...WEAK TO MODERATE NORTH TO NORTHWEST FLOW ALOFT PROGGED ACROSS THE REGION WITH HIGH AMPLITUDE RIDGING BUILDING BACK ACROSS THE WEST COAST AND GREAT BASIN AS AN UNSEASONABLY STRONG UPPER LOW DIGS INTO THE UPPER GREAT LAKES REGION. LATEST MODELS ARE INDICATING SHORT WAVE ENERGY TRANSLATING DOWN THE EASTERN PERIPHERY OF THE RIDGE ACROSS THE NORTHERN ROCKIES AND NORTHERN HIGH PLAINS WITH SECONDARY SURGE OF COOL AIR BUILDING INTO THE CENTRAL HIGH PLAINS AND INTO EASTERN COLORADO. MODELS ARE ALSO INDICATING THE MAIN MONSOONAL MOISTURE PLUME BEING SHUNTED SOUTH AND WEST OF THE AREA WITH SOME DRIER AIR EMBEDDED WITHIN THE DEVELOPING NORTHERLY FLOW SLOWLY WORKING INTO NORTHWESTERN COLORADO. HOWEVER....PRECIP WATER...IS PROGGED TO REMAIN HIGH ACROSS THE AREA WITH READINGS BETWEEN 0.75 INCHES AND 1.5 INCHES...GREATEST ACROSS THE EASTERN PLAINS. THERE COULD BE SOME ONGOING SHOWERS ACROSS THE AREA EARLY SUNDAY MORNING AS SECONDARY SURGE OF COOL AIR AND LOW LEVEL MOISTURE BACKS INTO EASTERN COLORADO. WITH AMPLE MOISTURE IN PLACE...ALONG WITH STRONG SOLAR HEATING AND SOME INCREASED UVV ASSOCIATED WITH PASSING SHORT WAVE...SHOULD SEE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS THE HIGHER TERRAIN LATE SUNDAY MORNING AND AFTERNOON...WITH SCATTERED STORMS SPREADING ACROSS THE ADJACENT PLAINS THROUGH THE FAR EASTERN PLAINS SUNDAY AFTERNOON AND EVENING. STORMS WILL BE GENERALLY SLOW MOVING WITH LOCALLY HEAVY RAINFALL LEADING TO POSSIBLE FLASH FLOODING CONCERNS...ESPECIALLY ACROSS AREA BURN SCARS. THERE MAY ALSO BE ENOUGH SHEAR ACROSS THE EASTERN PLAINS FOR A FEW STRONGER STORMS PRODUCING HAIL AND STRONG WIND GUSTS. MONDAY-WEDNESDAY...MODERATE NORTHWESTERLY FLOW CONTINUES ACROSS THE REGION INTO THE MIDDLE OF WORK WEEK WITH THE HIGH AMPLITUDE UPPER RIDGE PERSISTING ACROSS THE WEST COAST AND GREAT BASIN AS THE UNSEASONABLY STRONG UPPER LOW OVER THE UPPER GREAT LAKES REGION DIGS INTO THE CENTRAL CONUS. DRIER AIR EMBEDDED WITHIN THE FLOW ALOFT CONTINUES TO SLOWLY WORK INTO WESTERN COLORADO...THOUGH PRECIP WATER LOOKS TO REMAIN HIGH...ESPECIALLY ACROSS THE EASTERN MTS AND PLAINS WITH CONTINUED MOIST EASTERLY UPSLOPE FLOW IN PLACE AS COOL CANADIAN HIGH PRESSURE BUILDS THROUGH THE HIGH PLAINS STATES. AGAIN WITH THE AMPLE MOISTURE IN PLACE...GENERALLY DIURNAL SCATTERED TO NUMEROUS THUNDERSTORMS CAN BE EXPECTED ACROSS THE AREA...WITH BEST COVERAGE OVER AND NEAR THE MTS. WITH THE MODERATE FLOW ALOFT...STORMS WILL BE MOVING...HOWEVER LOCALLY HEAVY RAINFALL TO REMAIN POSSIBLE. WITH FAIRLY CLOUDY CONDITIONS AND THE MOIST AND COOL UPSLOPE FLOW... TEMPERATURES ARE EXPECTED TO BE BELOW TO WELL BELOW SEASONAL AVERAGES THROUGH THE PERIOD. THURSDAY-FRIDAY...A SLOW WARMING AND DRYING TREND IN THE OFFING INTO THE UPCOMING WEEKEND WITH MORE WESTERLY FLOW ALOFT DEVELOPING AS UPPER RIDGE FLATTENS ACROSS THE GREAT BASIN. ENOUGH MOISTURE REMAINS TO KEEP ISOLATED TO SCATTERED POPS IN THE FORECAST...WITH BEST COVERAGE REMAINING ACROSS THE MTS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 1124 AM MDT SAT JUL 12 2014 VERY MOIST AIR MASS WILL REMAIN OVER THE TAF SITES THROUGH AT LEAST SUNDAY. KCOS AND KPUB...THIS AFTERNOON...THUNDERSTORMS WILL DEVELOP IN THE VICINITY OF KCOS AROUND 2000Z AND KPUB AROUND 2100Z. THE THREAT OF STORMS WILL CONTINUE INTO THE EVENING. GIVEN THE WIDE RANGE OF TIMES FOR CONVECTION..DECIDED NOT TO INCLUDE TEMPO GROUPS AT THIS TIME. WITH MOST LOWER LEVELS...BELIEVE THE MAIN THREATS FROM STORMS WILL BE HEAVY RAIN WHICH CAN LOCALLY REDUCE CEILINGS AND VISIBILITIES. PLENTY OF MOISTURE REMAINING TONIGHT. WITH LIGHT WINDS BEING DOWNSLOPE AT BOTH SITES...DECIDED TO HAVE VFR CEILINGS OVERNIGHT INSTEAD OF MVFR. KALS...MOIST AIRMASS WILL REMAIN OVER THE REGION. ANTICIPATE AFTERNOON AND EARLY EVENING THUNDERSTORMS AROUND THE SAN LUIS VALLEY. COVERAGE WILL NOT BE HIGH ENOUGH TO HAVE TEMPO GROUP FOR THUNDERSTORMS. MAIN THREATS WILL BE LOCALLY HEAVY DOWNPOURS AS WELL AS GUSTY WINDS. CONVECTION WILL END MY MID EVENING WITH VFR OVERNIGHT. --PGW-- && .PUB WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR COZ072>088. && UPDATE...PGW SHORT TERM...28 LONG TERM...MW AVIATION...PGW
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1148 AM MDT SAT JUL 12 2014 COZ058>089-093>099-131315- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1148 AM MDT SAT JUL 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS...THEN SPREAD EASTWARD TO THE INTERSTATE 25 CORRIDOR BY MID AFTERNOON. IN THE LATE AFTERNOON OR EARLY EVENING...THE STORMS WILL SPREAD TO THE SOUTHEAST PLAINS. THE MAIN THUNDERSTORM THREAT WILL HEAVY RAIN...ESPECIALLY OVER THE EASTERN MOUNTAINS AND INTERSTATE 25 CORRIDOR. THE BURN SCARS ARE PARTICULARLY VULNERABLE TO FLASH FLOODING. THE RAINFALL COULD BE SUFFICIENTLY HEAVY THAT FLASH FLOODING AWAY FROM THE BURN SCARS IS ALSO A CONCERN. IN ADDITION TO THE HEAVY RAIN... CLOUD TO GROUND LIGHTNING IS ALSO A THREAT FROM ANY STORMS. A STORM OR TWO MAY BE BRIEFLY STRONG ENOUGH TO PRODUCE 1 INCH HAIL OF 60 MPH WIND GUSTS. THERE IS THE POTENTIAL FOR LOCALLY HEAVY RAINS TO LINGER ACROSS THE EASTERN MOUNTAINS AND INTERSTATE 25 CORRIDOR WELL INTO SATURDAY EVENING DUE TO PERSISTENT LOW LEVEL EASTERLY FLOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED TO NUMEROUS THUNDERSTORMS CAN BE EXPECTED ACROSS THE AREA SUNDAY THROUGH WEDNESDAY...MAINLY IN THE AFTERNOON AND EVENING HOURS. WITH AMPLE AVAILABLE MOISTURE AND EXPECTED SLOW MOVEMENT OF STORMS...ESPECIALLY ON SUNDAY...LOCALLY HEAVY RAINFALL AND FLASH FLOODING WILL BE POSSIBLE. OTHER THREATS FROM STORMS THAT DEVELOP INCLUDE LIGHTNING...HAIL AND STRONG GUSTY WINDS. A SLOW WARMING AND DRYING TREND IS EXPECTED FOR THURSDAY AND FRIDAY...WITH ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS POSSIBLE...ESPECIALLY OVER AND NEAR THE HIGHER TERRAIN. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. 06/06
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1229 PM MDT SAT JUL 12 2014 COZ081-084-085-121900- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 1229 PM MDT SAT JUL 12 2014 ...SPECIAL WEATHER STATEMENT... AT 1228 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SHOWER NEAR CASCADE...OR 9 MILES NORTHWEST OF COLORADO SPRINGS...MOVING EAST AT 10 MPH. RAINFALL AMOUNTS OF .10 INCHES OR LESS WILL BE POSSIBLE ON THE WALDO CANYON BURN SCAR WITH THIS STORM. IT IS NOT LIKELY TO CAUSE FLOODING. LOCATIONS IMPACTED INCLUDE... WESTERN COLORADO SPRINGS...MANITOU SPRINGS...CASCADE AND CHIPITA PARK. LAT...LON 3886 10494 3897 10503 3901 10490 3889 10484 TIME...MOT...LOC 1828Z 278DEG 9KT 3894 10494 PJC
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1255 PM MDT SAT JUL 12 2014 COZ084-085-121930- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- 1255 PM MDT SAT JUL 12 2014 ...SPECIAL WEATHER STATEMENT... AT 1255 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER NORTHERN COLORADO SPRINGS...MOVING NORTHEAST AT 20 MPH. PEA SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NORTHERN COLORADO SPRINGS AND FALCON. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3886 10481 3893 10486 3902 10472 3893 10462 TIME...MOT...LOC 1855Z 243DEG 17KT 3893 10476 PJC
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
116 PM MDT SAT JUL 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0114 PM HEAVY RAIN 4 NNE COLORADO SPRINGS 38.89N 104.79W
07/12/2014 M0.75 INCH EL PASO CO TRAINED SPOTTER
FELL IN PAST 10 MINUTES.
0115 PM HEAVY RAIN 6 NNE COLORADO SPRINGS 38.91N 104.77W
07/12/2014 M0.75 INCH EL PASO CO TRAINED SPOTTER
FELL IN THE PAST 10 MINUTES.
&&
MNThe Pueblo radar (KPUX), 72 km away, was scanning. The volume nearest the first event began at 19:20 UTC.
5 hail, 3 flash flood, 3 thunderstorm wind, 1 tornado. Local standard time, as filed.
A tornado occurred in the vicinity of the intersection of Hanover and Milner Roads. No known damage occurred.
Numerous roads and low lying areas experienced flash flooding central Otero County, including the La Junta and Swink areas, and arroyo watersheds in the south-cental portions of the county. Highways 109 and 50 were closed for several hours.
Heavy rain caused flash flooding of county roads and US Highway 50 east of Lamar.
Heavy rain brought another round of flash flooding to area roads and low lying areas.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Colorado in 2014Every state in 2014This day in weather historyThe tornado archive for Colorado, 2014Warnings in Colorado, July 2014
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 521104, 521105, 521106, 521108, 521611, 521107, 521415, 521113, 521114, 521576, 521115, 521584.